I already have dark circles and am hoping the Retin-A will improve them. Today they are more purple and just darker. Will this stop with continued use or should I not use the Retin-A there anymore?
Retin-A 1% First Time Under Eyes: Woke with Darker Circles
Doctor Answers (1)
Depending on your color nad type o skin start very slowly with retin A, may be start Retin A micro and the entire OBAJI skin care.
Dpending on your color may do light peels after 6 weeks.
Now your skin look more dark because of the dryness. Use sunscreen SPF45 and up especially in Jordan.
Hydroquinone to lighten the skin ( OBAJI skin care has a lightening cream).
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.